# SDR DHL9870602C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE COWL SKIN TORN BETWEEN NR 2 AND NR 3 LATCH.  REMOVED DAMAGED AREA, INSTALLED DOUBLER REPAIR PER RM 54-10-3 6 X 3.  N/R 6871.
